# SDR MZZA2008122200012

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 32,625 hours, 12,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R2 SERVICE DOOR SILL, BODY STATION 964 RBL 43 NEXT TO AFT DRAIN AREA.  R2 DOOR SILL CHORD REMOVED AND REPLACED IAW SRM 51-10- 02, HOLES PICKED UP PER SRM 51-40-05 REV 34.
